T Nation

Clomid, PCT, HPT Restart, and Fatigue

Hello everyone, is it normal to feel weak, lethargic, and unmotivated on clomid or during an HPT restart? I have been on 12.5 mg of clomid for a week and with each passing day I feel more weak and lethargic. Is 12.5 mg of clomid enough? This is the protocol Defy put me on, but I question a number of things that they do at Defy.

Brief Backstory:
I was on trt for 11 months, most of which with Defy Medical. I was not seeing the results I wanted to see. I have struggled with fatigue and brain fog and other issues for about a year now, and trt, if it didn’t make matters worse, didn’t make them any better. While trt helped me gain some muscle mass, I did not feel any stronger on trt.

I have been on 12.5 mg of clomid for a week now. My last testosterone injection was 29 July. I don’t feel like something was wrong with my trt protocol. I think I have other issues preventing me from seeing the benefits of trt.

It is normal to feel shitty on clomid so suck it up and wait to finish taking it.

Do you know why Clomid makes people feel like crap?

Very complicated question and nobody fully knows why. Basically due to the way it works

Totally normal to feel feel weak, lethargic, and unmotivated on clomid. It would help if you posted labs and describe your protocols.